# SDR ASAA2019082083426

- Difficulty date: August 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 33,791 hours, 9,823 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START LT PACK ILLUM ON RECALL. GROUNDED - YES. PERFORMED BITE CHECK ON L/H TEMP CONTROLLER. NO FAULTS NOTED @ THIS TIME. REPEATED BITE PROCEDURE 2 MORE TIMES W/ NO FAULTS NOTED REF B737-800 AMM 21-21-00.
